A Positive Mass Theorem in Three Dimensional Cauchy-Riemann Geometry

Jih Hsin Cheng, Andrea Malchiodi, Paul Yang

Research output: Contribution to journalArticle

Abstract

In this note we summarize the results from [6] on the positive mass problem in 3-dimensional CR (Cauchy-Riemann) geometry.

Original languageEnglish (US)
Pages (from-to)3-8
Number of pages6
JournalTrends in Mathematics
Volume3
DOIs
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Positive Mass Theorem in Three Dimensional Cauchy-Riemann Geometry'. Together they form a unique fingerprint.

  • Cite this